# SDR 2009FA0000514

- Difficulty date: June 12, 2009
- Submitted: June 15, 2009
- Operation: General aviation
- Aircraft: N716HP
- Make and model: Cessna 182T
- Aircraft serial: 18281581
- Aircraft time: 1,800 hours
- Engine: Lyc IO540AB1A5
- Engine time: 1,800 hours
- Propeller: Mcauly B3D36C431
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: LW19001
- Condition: Stuck
- Location: Nr 4 Cylinder
- Part time: 1,800 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF SB 388C, 3 EXHAUST VALVE GUIDES FAILED TO HAVE SERVICEABLE MEASUREMENTS.  NR 4 CYL EXHAUST VALVE STUCK FULLY CLOSED.  VALVE MOVEABLE WITH MINIMAL PRESSURE, NO DAMAGE TO OTHER COMPONENTS.  NR 6 CYL EXHAUST VALVE GUIDE CLEARANCE MEASURED .0315 INCH (ACCEPTABLE RANGE IS .015 INCH TO .030 INCH). CYL WAS REMOVED, REPAIRED AS NECESSARY, AND THEN REINSTALLED.   THIS ENGINE HAS HAD SB 388C PERFORMED ON IT AT THE FOLLOWING TOTAL HOURS, 202.5, 602.7, 802.2, 948.9, 1057.4, 1078.0, 1092.6, 1245.6, 1451.1, 1650.1, AND 1799.9. NR 3 AND NR 4 CYL EXHAUST VALVE GUIDES HAD FAILED TO MEET MINIMUM TOLERANCE AND HAD BEEN REAMED AT LEAST ONCE PREVIOUSLY.
